Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 31 found articles
 
 
  Comparison of the convergence rate of pure greedy and orthogonal greedy algorithms
 
 
Title: Comparison of the convergence rate of pure greedy and orthogonal greedy algorithms
Author: Dereventsov, A. V.
Appeared in: Mathematical notes
Paging: Volume 92 (2012) nr. 3-4 pages 485-489
Year: 2012
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands